# SDR USAA2013090900009

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 48,879 hours, 20,175 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1638
- Condition: Low Pressure
- Location: R2 Door
- Part time: 48,879 hours, 20,175 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  SERVICED R2 DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00-614-001-A.
